# SDR 08FDEA00792

- Difficulty date: March 7, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS BROKEN BETWEEN STA 60 AND 61, RBL 77.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 101.  REMOVED SEAT TRACK SECTION IAW SRM 51-40-21 PARA 7. FABRICATED NEW SEAT TRACK SECTION REF SRM 53-51-16 FIG 203.   LOCATED & DRILLED NEW SEAT TRACK SECTION IAW SRM 51-40-44 PARA 2.  ALODINED SEAT TRACK IAW SRM 51-21-10 PARA 2. PRIMED & PAINTED SEAT TRACK IAW SRM 51-23-10 PARA 1. INSTALLED SEAT TRACK SECTION IAW SRM 51-40-21 PARA   7. MAJOR REPAIR.
